# SDR PIDA06043

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,728 hours, 25,332 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT BUMPS CONTROL COLUMN UPON SELECTION OF EITHER A OR B CHANNEL.  ADJUSTED ELEVATOR POSITION SENSOR PER MM 22-11-0.  OPS NORMAL.
